# SDR CHQ00066

- Difficulty date: December 12, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N285
- Make and model: Emb EMB-145
- Aircraft serial: 145435
- Aircraft time: 1,492 hours, 1,102 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Failed
- Location: Tat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 TAT HEAT FAILED IN FLIGHT.  REMOVED AND REPLACED NR 1 TAT PROBE FUNCTIONAL CHECK GOOD.
